Alert archive / Idaho / High Wind Warnings in 2008

High Wind Warning 4, NWS Boise, ID

August 25, 2008Ada County, Elmore County, Owyhee County, Idaho

NWS Boise, ID issued this high wind warning at Aug 25, 2008, 6:04 PM MDT for Ada County, Elmore County, Owyhee County, Idaho. It was in force for 3 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 25, 2008, 6:04 PM MDT (00:04 UTC)
Expired
Aug 25, 2008, 9:00 PM MDT
In force
3 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Elmore County, ID, Owyhee County, ID

The radar

The Boise radar (KCBX), 46 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 6:32 PM MDTHIGH SUST WINDS 35Meridian, ID35 TO 40 MPH. WALL OF DUST TO THE WEST.
Aug 25, 6:42 PM MDTNON-TSTM WND GST 486 W Boise, IDNWS EMPLOYEE REPORTED WIND GUSTS OF 48MPH.
Aug 25, 6:45 PM MDTNON-TSTM WND GST 489 S Boise, IDTRAINED SPOTTER REPORTED A MEASURED WIND GUST OF 49MPH. BLOWING DUST WITH VISIBILITY LESS THAN 50FEET.
Aug 25, 6:46 PM MDTNON-TSTM WND GST 456 Se Boise, ID45 MPH WITH BLOWING DUST AND REDUCED VISIBILITY
Aug 25, 7:01 PM MDTNON-TSTM WND GST 53Boise, IDBOISE ASOS REPORTS 32037G53MPH AT 655PM MDT
Aug 25, 7:12 PM MDTNON-TSTM WND GST 56Boise, IDASOS REPORTED AT 704PM 35MPH SUSTAINED WIND WITH A WIND GUST OF 56MPH. 3SM VIS IN HAZE.
Aug 25, 7:15 PM MDTNON-TSTM WND DMGBoise, IDAT 715 PM AN IDAHO POWER SPOKEPERSON WAS QUOTED IN THE NEWS THAT 9500 CUSTOMERS ACROSS SW IDAHO HAD LOST THEIR ELECTRICITY DUE TO THE STORM. THE SPOKESPERSON SAID THERE WERE 43 SEPARATE EVENTS STRETCHING FROM MIDVALE TO BOISE AND EMMETT TO CALDWELL. THAT INCLU
Aug 25, 7:31 PM MDTNON-TSTM WND GST 6012 E Boise, IDLUCKY PEAK RAWS 3170 FT MSL GUSTED TO 60 MPH IN THE HOUR ENDING AT 731 PM AND TO 57 MPH IN THE HOUR ENDING AT 831 PM. PEAK SUSTAINED WIND 33 MPH...20 FT AGL...10 MINUTE AVERAGE.
Aug 25, 7:34 PM MDTHIGH SUST WINDS 4610 S Mountain Home, IDMOUNTAIN HOME AIR FORCE BASE REPORTED 37 KNOT SUSTAINED WIND WITH 46 KNOT GUST. VISIBILITY DOWN TO 3/4 SM.
Aug 25, 7:43 PM MDTNON-TSTM WND GST 58Mountain Home Afb, IDMOUNTAIN HOME AIR FORCE BASE WSW WINDS INCREASED TO 33G43 MPH AT 720 PM WITH VISIBILITY 1 MILE IN BLOWING DUST. WINDS INCREASED TO 43-46G58 MPH 743-755 PM. WIND GUSTS DROPPED BELOW 35 MPH BY 1 AM.
Aug 25, 7:48 PM MDTHIGH SUST WINDS 58Mountain Home, IDMOUNTAIN HOME ASOS REPORTS AT 743 PM MDT 33043G58MPH 1 1/4 SM VISIBILITY IN BLOWING DUST.
Aug 25, 7:51 PM MDTHIGH SUST WINDS 5010 S Mountain Home, IDMOUNTAIN HOME AIR FORCE BASE REPORTS AT 0142Z 31037G50KTS
Aug 25, 8:12 PM MDTWILDFIRE6 Ne Mountain Home, IDAS OF 812 PM PRESS REPORTED THE KNUDSEN FIRE HAD BURNED 500 ACRES NEAR HOT CREEK ROAD. LAT/LON ESTIMATED BY SATELLITE DETECTION OF HOT SPOT AT 753 PM.
Aug 25, 8:52 PM MDTNON-TSTM WND GST 561 S Mountain Home Afb, IDMOUNTAIN HOME RAWS 3000 FT MSL WINDS INCREASED TO 37G54 BY 752 PM WITH A PEAK IN THE NEXT HOUR OF 56 MPH. GUSTS 30-37 MPH CONTINUED THROUGH 352 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 0.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2008-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2008-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4878 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOI 260004
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
604 PM MDT MON AUG 25 2008

.A STRONG COLD FRONT WILL MOVE ACROSS SOUTHWESTERN IDAHO FROM
WEST TO EAST THIS EVENING WITH STRONG NORTHWEST WINDS AND BLOWING
DUST.

IDZ014-260400-
/O.UPG.KBOI.WI.Y.0017.000000T0000Z-080826T0400Z/
/O.NEW.KBOI.HW.W.0004.080826T0004Z-080826T0400Z/
UPPER TREASURE VALLEY-
604 PM MDT MON AUG 25 2008

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND
WARNING FOR THE UPPER TREASURE VALLEY INCLUDING THE BOISE AREA
...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

EXPECT SUSTAINED NORTHWEST WINDS TO 40 MPH WITH GUSTS 55 TO 60 MPH.
IN ADDITION...BLOWING DUST WILL REDUCE VISIBILITY TO AS LOW AS A
HALF MILE WITH WORST CONDITIONS NEAR PLOWED FIELDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ015-260400-
/O.CON.KBOI.WI.Y.0017.000000T0000Z-080826T0400Z/
SOUTHWEST HIGHLANDS-
604 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHWEST IDAHO
HIGHLANDS UNTIL 10 PM MDT THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ012-ORZ064-260200-
/O.CON.KBOI.WI.Y.0017.000000T0000Z-080826T0200Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
604 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE LOWER TREASURE VALLEY OF
OREGON AND IDAHO UNTIL 8 PM MDT THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ016-030-260600-
/O.CON.KBOI.WI.Y.0017.080826T0200Z-080826T0600Z/
WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY-
604 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MAGIC VALLEY AND
SOUTHERN TWIN FALLS COUNTY UNTIL MIDNIGHT MDT TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS75 KBOI 260144
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
744 PM MDT MON AUG 25 2008

.A STRONG COLD FRONT WAS MOVING ACROSS SOUTHWESTERN IDAHO FROM
WEST TO EAST THIS EVENING WITH STRONG NORTHWEST WINDS AND BLOWING
DUST.

IDZ012-ORZ064-260245-
/O.EXP.KBOI.WI.Y.0017.000000T0000Z-080826T0200Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
744 PM MDT MON AUG 25 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY FOR THE LOWER TREASURE VALLEY OF OREGON AND
IDAHO WILL EXPIRE AT 8 PM MDT THIS EVENING.

NORTHWEST WINDS WERE DECREASING AFTER REACHING PEAK SPEEDS AROUND
6 PM MDT WHEN A COLD FRONT MOVED THROUGH.  WINDS WILL REMAIN 
GUSTY THROUGH THE EVENING WITH SPEEDS IN THE 20 TO 35 MPH RANGE.
WINDS WILL DECREASE TO 10 TO 15 MPH BY MIDNIGHT.

$$

IDZ014-260300-
/O.EXT.KBOI.HW.W.0004.000000T0000Z-080826T0300Z/
UPPER TREASURE VALLEY-
744 PM MDT MON AUG 25 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT FOR THE UPPER TREASURE
VALLEY NEAR MOUNTAIN HOME UNTIL 9 PM MDT THIS EVENING.

SUSTAINED NORTHWEST WINDS TO 40 MPH WITH GUSTS 55 TO 60 MPH ALONG
WITH BLOWING DUST WILL CONTINUE UNTIL AROUND 9 PM. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

WINDS WILL DECREASE TO 20 TO 35 MPH BY 9 PM AND BY MIDNIGHT WILL
BE DOWN TO 15 TO 25 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ016-030-260600-
/O.CON.KBOI.WI.Y.0017.080826T0200Z-080826T0600Z/
WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY-
744 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MAGIC VALLEY AND
SOUTHERN TWIN FALLS COUNTY UNTIL MIDNIGHT MDT TONIGHT. EXPECT
SUSTAINED WEST OR NORTHWEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH
AND AREAS OF BLOWING DUST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ015-260400-
/O.CON.KBOI.WI.Y.0017.000000T0000Z-080826T0400Z/
SOUTHWEST HIGHLANDS-
744 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHWEST IDAHO
HIGHLANDS UNTIL 10 PM MDT THIS EVENING...FOR SUSTAINED NORTHWEST
WINDS TO 35 MPH WITH GUSTS TO 50 MPH AND LOCAL BLOWING DUST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 260252
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
852 PM MDT MON AUG 25 2008

.A STRONG COLD FRONT WAS MOVING ACROSS SOUTHERN IDAHO FROM WEST
TO EAST THIS EVENING WITH STRONG NORTHWEST WINDS AND BLOWING DUST.

IDZ014-260400-
/O.EXP.KBOI.HW.W.0004.000000T0000Z-080826T0300Z/
UPPER TREASURE VALLEY-
852 PM MDT MON AUG 25 2008

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING FOR THE UPPER TREASURE VALLEY WILL EXPIRE
AT 9 PM MDT THIS EVENING.

THE COLD FRONT HAS MOVED EAST OF THE AREA AND WINDS WILL DIMINISH
THROUGH THE NIGHT.

$$

IDZ015-260400-
/O.CON.KBOI.WI.Y.0017.000000T0000Z-080826T0400Z/
SOUTHWEST HIGHLANDS-
852 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHWEST IDAHO
HIGHLANDS UNTIL 10 PM MDT THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ016-030-260600-
/O.CON.KBOI.WI.Y.0017.000000T0000Z-080826T0600Z/
WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY-
852 PM MDT MON AUG 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MAGIC VALLEY AND
SOUTHERN TWIN FALLS COUNTY UNTIL MIDNIGHT MDT TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this high wind warning went out at Aug 25, 2:40 PM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, Aug 25, 2:40 PM MDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
240 PM MDT MON AUG 25 2008

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE COLD FRONT THAT IS
NOW MOVING ACROSS WA/OREGON IS BECOMING MORE WELL DEFINED. IT WILL
CONTINUE TO DO SO AS IT MOVES INTO THE HOT TEMPERATURES OF SW
IDAHO THIS EVENING. LATEST NAM MODEL SHOWS A CORE OF 12MB
3-HOURLY PRESSURE RISES IN SW IDAHO BETWEEN 3 AND 6Z. EXPECT THE
FRONT TO REACH THE BOISE AREA ABOUT 8PM WITH GUSTY WINDS AND
BLOWING DUST...REACHING TWIN FALLS AROUND 10PM. THE FRONT LOOKS
DRY IN THE SOUTH WHILE THE NORTH HAS A MUCH BETTER CHANCE OF
SHOWERS. TEMPERATURES TONIGHT WILL BE TRICKY. THE STRONG COLD
ADVECTION WILL BE TEMPERED BY THE WINDS WHICH WILL NOT DROP ALL
THE WAY OFF BY MORNING ACROSS THE EASTERN HALF OF THE FORECAST
AREA. UPPER HEIGHTS WILL START REBOUNDING WEDNESDAY FOR 8-10
DEGREES OF WARMING OVER TUESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MODELS REMAIN IN GOOD
AGREEMENT WITH NORTHWEST FLOW ALOFT OVER THE AREA WEDNESDAY NIGHT
AND THURSDAY AND THEN TRANSITIONING TO A SOUTHWEST FLOW BY FRIDAY
NIGHT AS THE NEXT UPPER LEVEL TROUGH MOVES INTO THE PACIFIC
NORTHWEST.  MAIN DYNAMICS AND PRECIPITATION WILL REMAIN WELL NORTH OF
THE FORECAST AREA SO WILL KEEP THE TREND OF A DRY FORECAST THROUGH
THE END OF THE WEEK.  WITH THE FLOW ALOFT CHANGING TO SOUTHWEST OVER
THE FORECAST AREA LATER IN THE WEEK WILL SEE TEMPERATURES
TEMPORARILY CLIMB BACK ABOVE NORMAL.  THE GFS AND ECMWF CONTINUE TO
SHOW SOME MONSOONAL MOISTURE WORKING NORTHWARD AHEAD OF NEXT PACIFIC
TROUGH SO WILL KEEP THE MENTION OF SMALL POPS FOR THE WEEKEND.
MODELS HAVE CONTINUED THE TREND OF A SLIGHT TIMING DIFFERENCES WITH
THE NEXT PACIFIC TROUGH FOR THE WEEKEND SO WILL NOT MAKE ANY CHANGES
TO THE FORECAST AND WILL KEEP NEAR CLIMO POPS AND TEMPERATURES NEAR
NORMAL.

&&

.AVIATION...MAINLY VFR CONDITIONS TONIGHT.  AS OF 20Z A COLD FRONT
WAS MOVING INTO SOUTHEAST OREGON.  THIS COLD FRONT WILL CONTINUE TO
MOVE SOUTH AND EAST THROUGH OREGON UNTIL 03Z AND WILL MOVE OVER
SOUTHWEST IDAHO FROM 00Z TO 06Z.  THIS COLD FRONT WILL GENERATE
NORTHWEST WINDS OF 25 TO 35 KNOTS WITH HIGHER GUSTS. AREAS OF
MVFR VISIBILITIES IN BLOWING DUST ARE POSSIBLE IN THE SNAKE RIVER
VALLEY WITH THE FRONT THIS EVENING. WIDELY SCATTERED SHOWERS NORTH
OF A KBNO/KONO/KSNT LINE.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR IDZ400-IDZ404-
     IDZ408-IDZ418-IDZ419.
     WIND ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR
     IDZ016-IDZ030.
     WIND ADVISORY FROM 6 PM TO 10 PM MDT THIS EVENING FOR IDZ014-
     IDZ015.
     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR IDZ012.
OR...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR ORZ637.
     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR ORZ064.
&&

WEATHER.GOV/BOISE

SHORT TERM...JJ
LONG TERM....JA/LH
AVIATION.....JA
Hazardous weather outlook, Aug 25, 5:58 AM MDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
558 AM MDT MON AUG 25 2008

IDZ011-ORZ061-062-261215-
WEST CENTRAL MOUNTAINS-HARNEY COUNTY-BAKER COUNTY-
558 AM MDT MON AUG 25 2008 /458 AM PDT MON AUG 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IDZ012>016-028>030-ORZ063-064-261215-
LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-CAMAS PRAIRIE-
OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
558 AM MDT MON AUG 25 2008 /458 AM PDT MON AUG 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS COLD FRONT WILL PASS THROUGH SOUTHEAST OREGON LATE
THIS AFTERNOON AND THROUGH SOUTHWEST IDAHO THIS EVENING. GUSTY
WINDS UP TO 45 MPH WILL ACCOMPANY THE FRONT WITH BLOWING DUST
POSSIBLE THROUGH UPPER AND LOWER TREASURE VALLEY. BE SURE TO
SECURE LOOSE OUTDOOR ITEMS BEFORE THIS EVENT.

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT TODAY TO 10 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN
THE VALE BLM...BOISE BLM...AND TWIN FALLS BLM AS WELL AS THE
SOUTHERN PORTION OF THE BOISE NATIONAL FOREST. FOR FURTHER
DETAILS...REFER TO THE LATEST RED FLAG WARNING BULLETIN...BOIFWFBOI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAZARDOUS WEATHER CONDITIONS RELATING
TO POTENTIAL FIRE STARTS.

Nearby

High Wind Warnings in Idaho, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.